# SDR SWAA2021051773108

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 29,204 hours, 13,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER FWD SLIDING SEAL IS CRACKED / REMOVED & REPLACED RH UPPER SLIDING SEAL PER MM 53-31-31AMT# 65828INSP# 67658
